# SDR 99ZZZX933

- Difficulty date: January 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Und Aerospace, repair station OG5R092N
- Aircraft: N175ND
- Make and model: Piper PA-28R-201
- Aircraft serial: 2837029
- Engine: Lyc IO360C1C6
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: LW15473
- Condition: Failed
- Location: Engine
- Part time: 11 hours
- Stage of operation: NR
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

ENGINE STOPPED.  IN-FLIGHT INSPECTION FOUND ENGINE DRIVEN FUEL PUMP ACTUATING ARM HAD BROKEN AT PIVOT POINT.  BROKEN PIECE WAS RETRIEVED FROM SUMP.  NO OTHER CONTAMINATION FOUND.  PUMP WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE.  PUMP HAD BEEN IN PARTS ROOM FOR 4 YEARS PRIOR TO INSTALLATION.
